# SDR CA031007004

- Difficulty date: October 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,764 hours
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Part number: 1145802283
- Condition: Out Of Rig
- Location: Emer Gear Ext
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON A TRAINING FLIGHT AND DEMONTRATING AN EMERGENCY GEAR EXTENSION, THE GEAR WAS UNABLE TO BE RETRACTED AFTER EMERGENCY EXTENSION. THE A/C LANDED SAFELY AND WAS PULLED INTO THE HANGAR AND PLACED ON JACKS. MAINTENANCE FOUND THAT THE THICK CARPET PREVENTED THE HANDLE FROM RESETING THE BYPASS VALVE. THIS PREVENTED THE GEAR FROM RETRACTING. THE SYSTYEM WOULD WORK CORRECTLY ONLY AFTER FOECEFULLY PRESSING THE HANDLE INTO THE CARPET BEFORE ENGAGING THE STOW CLIP. THE CLEVIS WASADJUSTED SO THAT THE BYPASS VALVE RESETS BEFORE THE HANDLE REACHES THE CARPET AND STOW CLIP.
